# SDR USAASB96053

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8063207
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 627 - PIT - TEN MINUTES AFTER LEVEL OFF (31,000) IN CRUISE THERE WAS A (4) KNOB THROTTLE SPLIT.  ENGINE 1 WAS BEHIND ENGINE 2.  PMCS WERE TURNED OFF.  THE SPLIT REMAINED.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE ACCOMPLISHED MEC ADJUSTMENT OF NR 1 ENGINE IAW MM 71-00-00 TEST 6.  ACCOMPLISHED PART POWER TRIM RUN AND TAKEOFF RUN.  NO THROTTLE SPLIT NOTED.  RIG CHECK NORMAL.  (M)
